# SDR CA120326009

- Difficulty date: March 20, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 3,373 hours
- Engine: Pwa PT642A
- Propeller: Hartzl HCE4N3
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Impeller
- Part number: 3036793
- Condition: Damaged
- Location: Compressor
- Part time: 3,580 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ACFT WAS BROUGHT IN FOR A PHASE INSPECTION, PILOTS REPORTED IMMEDIATELY THAT THE BRAKES WHERE SOFT.  AS THE AME`S GOT DEEPER INTO THE INSPECTION IT WAS REVEALED THAT THE INTAKES WHERE SEVERELY SAND BLASTED AND THE NOSE WHEEL BEARINGS WHERE GRINDING, FULL OF SAND, THIS INDICATES THAT THE CREW WAS LIKELY USING HEAVY REVERSE TO COMPENSATE FOR THE SOFT BRAKES, DESPITE THE SURFACE CONDITIONS.  THE AME`S CONTINUED WITH THE INSPECTION.  THE INLET SCREEN WAS REMOVED TO INSPECT THE IMPELLER AND FOUND SEVERE FOD DAMAGE ON THE FIRST STAGE IMPELLER.  THE ENGINE WAS SPLIT AND THE BLEED VALVES REMOVED TO INSPECT HOW FAR THE FOD WENT THROUGH THE ENGINE.  THE DAMAGE WAS CONTAINED TO THE FIRST STAGE IMPELLER AND NOT THE REST OF THE ENGINE, AN APPROVED REPAIR FACILITY WAS CONTRACTED TO INSPECT AND REPAIR THE DAMAGE AND WERE ABLE TO MAINTAIN MAXIMUM REPAIR LIMITS.
